Full access to content Negligible sets in locally convex spaces
Matematičeskie zametki, Tome 36 (1984) no. 1, pp. 51-64
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1984_36_1_a5,
author = {V. I. Bogachev},
title = {Full access to content {Negligible} sets in locally convex spaces},
journal = {Matemati\v{c}eskie zametki},
pages = {51--64},
year = {1984},
volume = {36},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1984_36_1_a5/}
}
V. I. Bogachev. Full access to content Negligible sets in locally convex spaces. Matematičeskie zametki, Tome 36 (1984) no. 1, pp. 51-64. http://geodesic.mathdoc.fr/item/MZM_1984_36_1_a5/